MAUDE Adverse Event Report: ZOLL CIRCULATION, INC THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Codes Insufficient Cooling (1130); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The customer's reported complaint that the thermogard hq temp mgt console (sn (b)(6)) was set to 33 degrees, and the patient was at 34.1 degrees, but the device wouldn't cool beyond 34.1 degrees and the roller pump stopped was not confirmed during the functional testing or review of the event log.The reported issue was not replicated during testing, and the console functioned as intended.Upon review of the event log, no irregularities were found.The thermogard hq temp mgt console passed the functional test without any fault or error.The system is working as intended.Following service, the thermogard console passed all subsequent functional and electrical tests with no issues, and readings were within the specified limits.
 
Event or Problem Description
The customer reported that during the cooling phase of therapy, the thermogard hq temp mgt console (sn (b)(6)) was set to 33 degrees, and the (b)(6), 144cm, 52.2kg female patient was at 34.1 degrees, but the device wouldn't cool beyond 34.1 degrees.The patient temperature at the start of therapy was 33.9 c.The roller pump stopped.No error messages were displayed on the console.Therapy had been started at approximately 21:00 on (b)(6) and the console stopped around 12:00 on (b)(6).They tried switching temperature probes from t1 to t2, utilizing esophageal and bladder temp probes but the issue persisted.The clinicians obtained another console and continued treatment for the patient using the second console without any issues.The same catheter was used to continue therapy.There were no adverse effects to the patient.

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key22137691
Report Number3010617000-2025-00373
Device Sequence Number15491271
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale
Patient Weight52 KG